MAUDE Adverse Event Report: WILLIAM COOK EUROPE NAVALIGN COOK CELECT JUGULAR VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR

WILLIAM COOK EUROPE NAVALIGN COOK CELECT JUGULAR VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number G52909
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Description of event according to initial reporter: the filter did not deploy.New filter from same lot was used without issues.Procedure completed in less than 30 minutes.Patient outcome: the patient did not require any additional procedures due to this occurrence.The patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Summary of investigational findings: the filter would not deploy.The procedure was successfully completed with another device from same lot.No imaging was obtained nor was the device returned for analysis and based on the limited information provided it would be inappropriate to speculate at what may or may not have caused the filter to not deploy/expand.However, it is previously seen that the filter legs may be somehow obstructed from fully expanding, maybe if the filter is deployed in a thrombus, if the filter legs are caught in a clot, or if the filter is not placed in the ivc.There are adequate controls in place to ensure that the device is manufactured to specifications.It was assessed that because no non-conformance's were detected, there is evidence that the dhr was fully executed.It is therefore concluded that there is no evidence that nonconforming product exists in house or in field.Cook medical will continue to monitor for similar events.

Brand Name
NAVALIGN COOK CELECT JUGULAR VENA CAVA FILTER SET
Common Device Name
DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
Manufacturer (Section G)
WILLIAM COOK EUROPE
sandet 6, dk-4632
bjaeverskov
Manufacturer Contact
lissi walmann
sandet 6, dk-4632
bjaeverskov 
MDR Report Key13756891
Report Number3002808486-2022-00190
Device Sequence Number19443467
Product Code DTK
UDI-Device Identifier10827002529097
UDI-Public(01)10827002529097(17)140328(10)E2724878
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2014
Device Model NumberG52909
Device Catalogue NumberIGTCFS-65-1-JUG-CELECT
Device Lot NumberE2724878
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/20/2021
Initial Report FDA Received Date03/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale
Patient Weight95 KG